Volume 6, 2001
|Page(s)||649 - 674|
|Published online||15 August 2002|
The SQP method for control constrained optimal control of the Burgers equation
Technische Universität Berlin, Fakultät
II – Mathematik und Naturwissenschaften, Sekretariat MA 4-5, Straße des 17 Juni 136, 10623 Berlin, Germany; email@example.com.
2 Karl–Franzens–Universität Graz, Institut für Mathematik, Heinrichstrasse 36, 8010 Graz, Austria; firstname.lastname@example.org.
Revised: 20 April 2001
A Lagrange–Newton–SQP method is analyzed for the optimal control of the Burgers equation. Distributed controls are given, which are restricted by pointwise lower and upper bounds. The convergence of the method is proved in appropriate Banach spaces. This proof is based on a weak second-order sufficient optimality condition and the theory of Newton methods for generalized equations in Banach spaces. For the numerical realization a primal-dual active set strategy is applied. Numerical examples are included.
Mathematics Subject Classification: 49J20 / 49K20 / 65Kxx
Key words: Burgers' equation / SQP methods / generalized Newton's method / primal-dual methods / active set strategy.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.